# SDR ENHA LP217387

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N1296Y
- Make and model: Cessna 208B
- Aircraft serial: 208B1079
- Aircraft time: 11,363 hours, 20,914 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Ahrs
- Part number: 0110296702
- Part serial: 38H201053
- Condition: Faulty
- Location: Zone 100
- Part time: 1,020 hours, 2,312 cycles
- Component: Autopilot, Garmin Intl, GFC600
- Component part number: GFC600
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

MAINTENANCE DISCREPANCY: AUTOPILOT DISENGAGES ON ITS WON, TAKES YOU INTO A DIVE AND ALL CONTROLS GET STIFF. CORRECTIVE ACTION: REMOVED AND REPLACED GMC605, UPDATED SOFTWARE, GROUND FUNCTION TESTED GOOD. AIRCRAFT FLOWN FOR MAINTENANCE CHECK FLIGHT AND SYSTEM FUNCTIONED NORMAL, RTS.
